# SDR 20001229AP016

- Difficulty date: September 28, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 12096
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32144143
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER ENGINE START HAD SMOKE IN THE COCKPIT AND CABIN THROUGH THE ENVIROMENTAL SYSTEM.  FOUND THE LEFT PRESSURIZATION PACK SHUTOFF VALVE STUCK OPEN CAUSING PAC OVERHEAT AND SMOKE IN THE CABIN.  REPLACED THE PRESSURE REGULATOR SHUTOFF VALVE.  SYSTEM CHECKED GOOD THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
